# SDR DALA1136145645

- Difficulty date: May 24, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 3,563 hours, 640 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Burned
- Location: Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD GALLEY RIGHT HAND OVEN HEATING ELEMENT SHORTED OUT CAUSING SMOKE AND SPARKS. OVEN TURNED OFF AND CIRCUIT BREAKERS WERE PULLED. FLIGHT CONTINUED TO JFK AND LANDED WITHOUT INCIDENT. ON 08JUN11, SEA MAINTENANCE FOUND PIN 8 BURNT AT CONNECTOR D07P. REPLACED CONNECTOR AND REPAIRED DAMAGED PIN. OVEN PREVIOUSLY REPLACED.
